# SDR SWAA2024012930852

- Difficulty date: December 11, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 500E - 500A; RBL 24; WL 156<[01] REJECTED FOR DOCUMENTATION ONLY; SUB TASK EA INSTRUCTION IS NOT COMPLIED WITH FOR DOCUMENTATION AND SIGN-OFF REQUIREMENTS OF THIS FAULT.;[02] ' THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[03] UPDATED MEASUREMENTS PARAMETERS ITEMS 2; 10; 11 ONLY.;[04] FINAL INSPECTION. VERIFIED MEASUREMENTS. JOB COMPLETE.
